# SDR SABA290029

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Part number: AS3209210
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT\CVG - FLT 5033 - ON CLIMB-OUT FROM CLT, THE NR 2 ENGINE HAD OIL PRESSURE FLUCTUATION.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE O-RING TO THE RIGHT AC GENERATOR.  SHAFT SERVICED ENGINE WITH OIL, RUN AND OPS CHECKED GOOD.  (X)
